# SDR FDEA201503120858

- Difficulty date: March 12, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 763 hours, 28,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP OTBD UPPER CORNER SKIN HAS DELAMINATION.  REPAIRED IAW 51-70-04 PARA 4.  MAJOR REPAIR.
